Publicação:
Chaos control of a nonlinear oscillator with shape memory alloy using an optimal linear control: Part I: Ideal energy source

Nenhuma Miniatura disponível

Data

2009-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this paper, an optimal linear control is applied to control a chaotic oscillator with shape memory alloy (SMA). Asymptotic stability of the closed-loop nonlinear system is guaranteed by means of a Lyapunov function, which can clearly be seen to be the solution of the Hamilton-Jacobi-Bellman equation, thus guaranteeing both stability and optimality. This work is presented in two parts. Part I considers the so-called ideal problem. In the ideal problem, the excitation source is assumed to be an ideal harmonic excitation.

Descrição

Idioma

Inglês

Como citar

Nonlinear Dynamics. Dordrecht: Springer, v. 55, n. 1-2, p. 139-149, 2009.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação